MAUDE Adverse Event Report: MMJ SA DE CV (USD); TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD); TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.0NEO
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter during inspection prior to use on a patient, the tube was found dirty.There was no patient involvement.
 
Additional Manufacturer Narrative
Correction: the initial report was submitted in error.The report of discoloration is not a reportable event.If information is provided in the future, a supplemental report will be issued.

Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7173324
Report Number2936999-2018-00012
Device Sequence Number13686400
Product Code JOH
UDI-Device Identifier30884522026677
UDI-Public30884522026677
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Model Number4.0NEO
Device Catalogue Number4.0NEO
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1